Alert archive / Oklahoma / Frost Advisories in 2018

Frost Advisory 1, NWS Tulsa, OK

October 20, 201811 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this frost advisory at Oct 20, 2018, 3:15 AM CDT for 11 counties in Oklahoma; 4 counties in Arkansas. It took effect at Oct 21, 2018, 3:00 AM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 20, 2018, 3:15 AM CDT (08:15 UTC)
In effect from
Oct 21, 2018, 3:00 AM CDT
Expired
Oct 21, 2018, 8:00 AM CDT
In force
5 hr
Issued by
NWS Tulsa, OK

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Ottawa County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 59 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.3 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2018-10-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2018-10-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
550 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

578 
WWUS74 KTSA 200815
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
315 AM CDT Sat Oct 20 2018

ARZ001-010-OKZ054>058-061>063-068-069-201800-
/O.NEW.KTSA.FR.Y.0001.181021T0800Z-181021T1300Z/
/O.CON.KTSA.FG.Y.0004.000000T0000Z-181020T1200Z/
Benton-Washington AR-Osage-Washington OK-Nowata-Craig-Ottawa-
Rogers-Mayes-Delaware-Cherokee-Adair-
Including the cities of Rogers, Bentonville, Fayetteville, 
Springdale, Pawhuska, Bartlesville, Nowata, Vinita, Miami, 
Claremore, Pryor, Grove, Jay, Tahlequah, and Stilwell
315 AM CDT Sat Oct 20 2018

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY...

The National Weather Service in Tulsa has issued a Frost
Advisory, which is in effect from 3 AM to 8 AM CDT Sunday. 

* VISIBILITY...Quarter of a mile.

* TEMPERATURE...Temperatures will fall into the lower to mid
  30s by Sunday morning.

* Impacts...Sudden reduction in visibility over short distances 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your low beam headlights, and leave
plenty of distance ahead of you.

Cover outdoor plants or bring them indoors Saturday night.

&&

$$

ARZ002-011-201800-
/O.NEW.KTSA.FR.Y.0001.181021T0800Z-181021T1300Z/
Carroll-Madison-
Including the cities of Berryville, Eureka Springs, 
and Huntsville
315 AM CDT Sat Oct 20 2018

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY...

The National Weather Service in Tulsa has issued a Frost
Advisory, which is in effect from 3 AM to 8 AM CDT Sunday. 

* TEMPERATURE...Temperatures will fall into the lower to mid
  30s by Sunday morning.

* IMPACTS...Sensitive outdoor plants may be killed if left
  unprotected from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors Saturday night.

&&

$$

OKZ059-060-064>067-070-201200-
/O.CON.KTSA.FG.Y.0004.000000T0000Z-181020T1200Z/
Pawnee-Tulsa-Creek-Okfuskee-Okmulgee-Wagoner-Muskogee-
Including the cities of Pawnee, Tulsa, Sapulpa, Okemah, Okmulgee,
Wagoner, and Muskogee
315 AM CDT Sat Oct 20 2018

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

* VISIBILITY...Quarter of a mile.

* IMPACTS...Sudden reduction in visibility over short distances 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your low beam headlights, and leave
plenty of distance ahead of you.

&&

$$
7 follow-up statements
895 
WWUS74 KTSA 200834
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
334 AM CDT Sat Oct 20 2018

OKZ071>075-201200-
/O.EXA.KTSA.FG.Y.0004.000000T0000Z-181020T1200Z/
McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-
Including the cities of Checotah, Sallisaw, McAlester, Stigler, 
and Wilburton
334 AM CDT Sat Oct 20 2018

...DENSE FOG ADVISORY IN EFFECT UNTIL 7 AM CDT THIS MORNING...

The National Weather Service in Tulsa has issued a Dense Fog
Advisory, which is in effect until 7 AM CDT this morning. 

* VISIBILITY...Quarter of a mile.

* Impacts...Sudden reduction in visibility over short distances 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your low beam headlights, and leave
plenty of distance ahead of you.

&&

$$

ARZ001-010-OKZ054>058-061>063-068-069-201800-
/O.CON.KTSA.FG.Y.0004.000000T0000Z-181020T1200Z/
/O.CON.KTSA.FR.Y.0001.181021T0800Z-181021T1300Z/
Benton-Washington AR-Osage-Washington OK-Nowata-Craig-Ottawa-
Rogers-Mayes-Delaware-Cherokee-Adair-
Including the cities of Rogers, Bentonville, Fayetteville, 
Springdale, Pawhuska, Bartlesville, Nowata, Vinita, Miami, 
Claremore, Pryor, Grove, Jay, Tahlequah, and Stilwell
334 AM CDT Sat Oct 20 2018

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...
...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
SUNDAY...

* VISIBILITY...Quarter of a mile.

* TEMPERATURE...Temperatures will fall into the lower to mid 30s 
  by Sunday morning. 

* Impacts...Sudden reduction in visibility over short distances 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your low beam headlights, and leave
plenty of distance ahead of you.

Cover outdoor plants or bring them indoors Saturday night.

&&

$$

OKZ059-060-064>067-070-201200-
/O.CON.KTSA.FG.Y.0004.000000T0000Z-181020T1200Z/
Pawnee-Tulsa-Creek-Okfuskee-Okmulgee-Wagoner-Muskogee-
Including the cities of Pawnee, Tulsa, Sapulpa, Okemah, Okmulgee,
Wagoner, and Muskogee
334 AM CDT Sat Oct 20 2018

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

* VISIBILITY...Quarter of a mile.

* IMPACTS...Sudden reduction in visibility over short distances 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your low beam headlights, and leave
plenty of distance ahead of you.

&&

$$

ARZ002-011-201800-
/O.CON.KTSA.FR.Y.0001.181021T0800Z-181021T1300Z/
Carroll-Madison-
Including the cities of Berryville, Eureka Springs, 
and Huntsville
334 AM CDT Sat Oct 20 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
SUNDAY...

* TEMPERATURE...Temperatures will fall into the lower to mid 30s 
  by Sunday morning. 

* IMPACTS...Sensitive outdoor plants may be killed if left 
  unprotected from the cold. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors Saturday night.

&&

$$
905 
WWUS74 KTSA 201208
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
708 AM CDT Sat Oct 20 2018


ARZ001-010-OKZ056>058-061>063-068-069-202015-
/O.EXP.KTSA.FG.Y.0004.000000T0000Z-181020T1200Z/
/O.NEW.KTSA.FG.Y.0005.181020T1208Z-181020T1400Z/
/O.CON.KTSA.FR.Y.0001.181021T0800Z-181021T1300Z/
Benton-Washington AR-Nowata-Craig-Ottawa-Rogers-Mayes-Delaware-
Cherokee-Adair-
Including the cities of Rogers, Bentonville, Fayetteville, 
Springdale, Nowata, Vinita, Miami, Claremore, Pryor, Grove, Jay, 
Tahlequah, and Stilwell
708 AM CDT Sat Oct 20 2018

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
SUNDAY...

The National Weather Service in Tulsa has issued a Dense Fog
Advisory, which is in effect until 9 AM CDT this morning. 

* VISIBILITY...Quarter of a mile.

* TEMPERATURE...Temperatures will fall into the lower to mid 30s 
  by Sunday morning. 

* Impacts...Sudden reduction in visibility over short distances 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors Saturday night.

If driving, slow down, use your low beam headlights, and leave
plenty of distance ahead of you.

&&

$$

OKZ060-064>067-070>075-201400-
/O.EXP.KTSA.FG.Y.0004.000000T0000Z-181020T1200Z/
/O.NEW.KTSA.FG.Y.0005.181020T1208Z-181020T1400Z/
Tulsa-Creek-Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh-Sequoyah-
Pittsburg-Haskell-Latimer-
Including the cities of Tulsa, Sapulpa, Okemah, Okmulgee, 
Wagoner, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
and Wilburton
708 AM CDT Sat Oct 20 2018

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING...


The National Weather Service in Tulsa has issued a Dense Fog
Advisory, which is in effect until 9 AM CDT this morning. 

* VISIBILITY...Quarter of a mile.

* IMPACTS...Sudden reduction in visibility over short distances 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your low beam headlights, and leave
plenty of distance ahead of you.

&&

$$

OKZ054-055-202015-
/O.EXP.KTSA.FG.Y.0004.000000T0000Z-181020T1200Z/
/O.CON.KTSA.FR.Y.0001.181021T0800Z-181021T1300Z/
Osage-Washington OK-
Including the cities of Pawhuska and Bartlesville
708 AM CDT Sat Oct 20 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
SUNDAY...
...DENSE FOG ADVISORY HAS EXPIRED...

Visibilities have improved over the advisory area, therefore the
dense fog advisory has been cancelled. However, some light fog 
may linger in low lying areas through mid morning.

* TEMPERATURE...Temperatures will fall into the lower to mid 30s 
by Sunday morning.

* Impacts...Sudden reduction in visibility over short distances 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors Saturday night.

&&



$$

OKZ059-201315-
/O.EXP.KTSA.FG.Y.0004.000000T0000Z-181020T1200Z/
Pawnee-
Including the city of Pawnee
708 AM CDT Sat Oct 20 2018

...DENSE FOG ADVISORY HAS EXPIRED...

Visibilities have improved over the advisory area, therefore the
dense fog advisory has been cancelled. However, some light fog 
may linger in low lying areas through mid morning.

$$

ARZ002-011-202015-
/O.CON.KTSA.FR.Y.0001.181021T0800Z-181021T1300Z/
Carroll-Madison-
Including the cities of Berryville, Eureka Springs, 
and Huntsville
708 AM CDT Sat Oct 20 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
SUNDAY...

* TEMPERATURE...Temperatures will fall into the lower to mid 30s 
  by Sunday morning. 

* IMPACTS...Sensitive outdoor plants may be killed if left 
  unprotected from the cold. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors Saturday night.

&&

$$
474 
WWUS74 KTSA 201356
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
856 AM CDT Sat Oct 20 2018



OKZ056>058-061>063-068-202200-
/O.CAN.KTSA.FG.Y.0005.000000T0000Z-181020T1400Z/
/O.CON.KTSA.FR.Y.0001.181021T0800Z-181021T1300Z/
Nowata-Craig-Ottawa-Rogers-Mayes-Delaware-Cherokee-
Including the cities of Nowata, Vinita, Miami, Claremore, Pryor, 
Grove, Jay, and Tahlequah
856 AM CDT Sat Oct 20 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
SUNDAY...
...DENSE FOG ADVISORY IS CANCELLED...

The National Weather Service in Tulsa has cancelled the Dense Fog
Advisory. 

Visibilities have improved over the advisory area, therefore the
dense fog advisory has been cancelled. However, some light fog 
may linger in low lying areas thorugh this morning.

* TEMPERATURE...Temperatures will fall into the lower to mid 30s 
by Sunday morning.

* Impacts...Sudden reduction in visibility over short distances 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors Saturday night.

&&


$$

OKZ060-064>067-070-071-073>075-201500-
/O.CAN.KTSA.FG.Y.0005.000000T0000Z-181020T1400Z/
Tulsa-Creek-Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh-Pittsburg-
Haskell-Latimer-
Including the cities of Tulsa, Sapulpa, Okemah, Okmulgee, 
Wagoner, Muskogee, Checotah, McAlester, Stigler, and Wilburton
856 AM CDT Sat Oct 20 2018

...DENSE FOG ADVISORY IS CANCELLED...

The National Weather Service in Tulsa has cancelled the Dense Fog
Advisory. 

Visibilities have improved over the advisory area, therefore the
dense fog advisory has been cancelled. However, some light fog 
may linger in low lying areas thorugh this morning.


$$

ARZ001-010-OKZ069-202200-
/O.EXT.KTSA.FG.Y.0005.000000T0000Z-181020T1600Z/
/O.CON.KTSA.FR.Y.0001.181021T0800Z-181021T1300Z/
Benton-Washington AR-Adair-
Including the cities of Rogers, Bentonville, Fayetteville, 
Springdale, and Stilwell
856 AM CDT Sat Oct 20 2018

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 11 AM CDT THIS
MORNING...
...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
SUNDAY...

* VISIBILITY...Quarter of a mile.

* TEMPERATURE...Temperatures will fall into the lower to mid 30s 
  by Sunday morning. 

* Impacts...Sudden reduction in visibility over short distances 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors Saturday night.

If driving, slow down, use your low beam headlights, and leave
plenty of distance ahead of you.

&&

$$

OKZ072-201600-
/O.EXT.KTSA.FG.Y.0005.000000T0000Z-181020T1600Z/
Sequoyah-
Including the city of Sallisaw
856 AM CDT Sat Oct 20 2018

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 11 AM CDT THIS
MORNING...

The National Weather Service in Tulsa has issued a Dense Fog
Advisory, which is in effect until 9 AM CDT this morning.

* VISIBILITY...Quarter of a mile.

* IMPACTS...Sudden reduction in visibility over short distances 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your low beam headlights, and leave
plenty of distance ahead of you.

&&

$$

ARZ002-011-OKZ054-055-202200-
/O.CON.KTSA.FR.Y.0001.181021T0800Z-181021T1300Z/
Carroll-Madison-Osage-Washington OK-
Including the cities of Berryville, Eureka Springs, Huntsville, 
Pawhuska, and Bartlesville
856 AM CDT Sat Oct 20 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
SUNDAY...

* TEMPERATURE...Temperatures will fall into the lower to mid 30s 
  by Sunday morning. 

* IMPACTS...Sensitive outdoor plants may be killed if left 
  unprotected from the cold. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors Saturday night.

&&

$$
658 
WWUS74 KTSA 201454
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
954 AM CDT Sat Oct 20 2018


ARZ001-010-OKZ069-202300-
/O.CAN.KTSA.FG.Y.0005.000000T0000Z-181020T1600Z/
/O.CON.KTSA.FR.Y.0001.181021T0800Z-181021T1300Z/
Benton-Washington AR-Adair-
Including the cities of Rogers, Bentonville, Fayetteville, 
Springdale, and Stilwell
954 AM CDT Sat Oct 20 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
SUNDAY...
...DENSE FOG ADVISORY IS CANCELLED...

The National Weather Service in Tulsa has cancelled the Dense Fog
Advisory. 

Visibilities have quickly improved, therefore the dense fog advisory has been 
cancelled. 

* TEMPERATURE...Temperatures will fall into the lower to mid 30s 
by Sunday morning.

* Impacts...Sudden reduction in visibility over short distances 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors Saturday night.

&&


$$

OKZ072-201600-
/O.CAN.KTSA.FG.Y.0005.000000T0000Z-181020T1600Z/
Sequoyah-
Including the city of Sallisaw
954 AM CDT Sat Oct 20 2018

...DENSE FOG ADVISORY IS CANCELLED...

The National Weather Service in Tulsa has cancelled the Dense Fog
Advisory. 

Visibilities have quickly improved, therefore the dense fog advisory has been 
cancelled. 

$$

ARZ002-011-OKZ054>058-061>063-068-202300-
/O.CON.KTSA.FR.Y.0001.181021T0800Z-181021T1300Z/
Carroll-Madison-Osage-Washington OK-Nowata-Craig-Ottawa-Rogers-
Mayes-Delaware-Cherokee-
Including the cities of Berryville, Eureka Springs, Huntsville, 
Pawhuska, Bartlesville, Nowata, Vinita, Miami, Claremore, Pryor, 
Grove, Jay, and Tahlequah
954 AM CDT Sat Oct 20 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
SUNDAY...


* TEMPERATURE...Temperatures will fall into the lower to mid 30s 
  by Sunday morning.

* Impacts...Sudden reduction in visibility over short distances 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors Saturday night.

&&

$$
827 
WWUS74 KTSA 202057
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
357 PM CDT Sat Oct 20 2018

ARZ001-002-010-011-OKZ055>058-063-069-210500-
/O.UPG.KTSA.FR.Y.0001.181021T0800Z-181021T1300Z/
/O.NEW.KTSA.FZ.W.0009.181021T0800Z-181021T1300Z/
Benton-Carroll-Washington AR-Madison-Washington OK-Nowata-Craig-
Ottawa-Delaware-Adair-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, 
Bartlesville, Nowata, Vinita, Miami, Grove, Jay, and Stilwell
357 PM CDT Sat Oct 20 2018

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY...

The National Weather Service in Tulsa has issued a Freeze
Warning, which is in effect from 3 AM to 8 AM CDT Sunday. The
Frost Advisory is no longer in effect. 

* TEMPERATURE...Temperatures will fall below 32 degrees for at
  least an hour. Some locations may drop into the upper 20s. 

* Impacts...Tender vegetation will likely freeze without proper
  covering.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors Saturday night.

&&

$$

ARZ019-020-OKZ060-067-210500-
/O.EXA.KTSA.FR.Y.0001.181021T0800Z-181021T1300Z/
Crawford-Franklin-Tulsa-Wagoner-
Including the cities of Van Buren, Ozark, Charleston, Tulsa, 
and Wagoner
357 PM CDT Sat Oct 20 2018

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY...

The National Weather Service in Tulsa has issued a Frost
Advisory, which is in effect from 3 AM to 8 AM CDT Sunday. 

* TEMPERATURE...Temperatures will fall into the lower to mid 30s 
  by Sunday morning. 

* Impacts...Sensitive outdoor plants may be killed if 
  left unprotected from the cold.

PRECAUTIONARY/PREPARED

Cover outdoor plants or bring them indoors Saturday night.

&&

$$

OKZ054-061-062-068-210500-
/O.CON.KTSA.FR.Y.0001.181021T0800Z-181021T1300Z/
Osage-Rogers-Mayes-Cherokee-
Including the cities of Pawhuska, Claremore, Pryor, and Tahlequah
357 PM CDT Sat Oct 20 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
SUNDAY...

* TEMPERATURE...Temperatures will fall into the lower to mid 30s 
  by Sunday morning. 

* Impacts...Sensitive outdoor plants may be killed if 
  left unprotected from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors Saturday night.

&&

$$
458 
WWUS74 KTSA 210226
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
926 PM CDT Sat Oct 20 2018

ARZ001-002-010-011-OKZ055>058-063-069-211300-
/O.CON.KTSA.FZ.W.0009.181021T0800Z-181021T1300Z/
Benton-Carroll-Washington AR-Madison-Washington OK-Nowata-Craig-
Ottawa-Delaware-Adair-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, 
Bartlesville, Nowata, Vinita, Miami, Grove, Jay, and Stilwell
926 PM CDT Sat Oct 20 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
SUNDAY...

* TEMPERATURE...Temperatures just below freezing are forecast with
  some valley locations may be dropping into the upper 20s. 

* Impacts...Tender vegetation will likely freeze without proper 
  covering. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cover outdoor plants or bring them indoors Saturday night.

&&

$$

ARZ019-020-OKZ054-060>062-067-068-211300-
/O.CON.KTSA.FR.Y.0001.181021T0800Z-181021T1300Z/
Crawford-Franklin-Osage-Tulsa-Rogers-Mayes-Wagoner-Cherokee-
Including the cities of Van Buren, Ozark, Charleston, Pawhuska, 
Tulsa, Claremore, Pryor, Wagoner, and Tahlequah
926 PM CDT Sat Oct 20 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
SUNDAY...

* TEMPERATURE...Temperatures are forecast to fall into the lower 
  to mid 30s by Sunday morning. 

* Impacts...Sensitive outdoor plants may be killed if left 
  unprotected from the cold. 

PRECAUTIONARY/PREPARED

Cover outdoor plants or bring them indoors Saturday night.

&&

$$
043 
WWUS74 KTSA 211253
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
753 AM CDT Sun Oct 21 2018



ARZ001-002-010-011-OKZ055>058-063-069-211400-
/O.EXP.KTSA.FZ.W.0009.000000T0000Z-181021T1300Z/
Benton-Carroll-Washington AR-Madison-Washington OK-Nowata-Craig-
Ottawa-Delaware-Adair-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, 
Bartlesville, Nowata, Vinita, Miami, Grove, Jay, and Stilwell
753 AM CDT Sun Oct 21 2018

...FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING...

Temperatures have warmed sufficiently across the area this 
morning, therefore the freeze warning will be allowed to expire.

$$

ARZ019-020-OKZ054-060>062-067-068-211400-
/O.EXP.KTSA.FR.Y.0001.000000T0000Z-181021T1300Z/
Crawford-Franklin-Osage-Tulsa-Rogers-Mayes-Wagoner-Cherokee-
Including the cities of Van Buren, Ozark, Charleston, Pawhuska, 
Tulsa, Claremore, Pryor, Wagoner, and Tahlequah
753 AM CDT Sun Oct 21 2018

...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

Temperatures have warmed sufficiently across the area this morning,
therefore the frost advisory will be allowed to expire. 

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this frost advisory went out at Oct 20, 3:10 AM CDT, 5 minutes earlier.

Area forecast discussion, Oct 20, 3:10 AM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
310 AM CDT Sat Oct 20 2018

.DISCUSSION...
Wet ground conditions along with partially clearing skies have
resulted in areas of dense fog this morning across parts of
eastern OK and into northwest AR. Expect conditions to improve
quickly early this morning as a weak cold front moves through the
area. Otherwise, expect temps to warm well into the 60s to lower
70s with a north/northwesterly breeze.

Surface winds will fall off this evening as a surface ridge axis
settles into the region. Excellent radiational cooling conditions
will develop overnight, with lows falling into the 30s for most
locations. Will issue a frost advisory for parts of northeast OK
and northwest AR, although there could be a few hours of sub-
freezing temps in the some of colder valley areas. The day shift
may consider upgrading to a freeze warning if more widespread
freezing temps appear likely.

With a cold start to the day, afternoon temperatures on Sunday
will remain several degrees below seasonal norms.

Temperatures the remainder of the week look to stay a little below
average, with highs generally in the 60s and lows in the 40s. Rain
chances increase by Wednesday/Wednesday night, although amounts
look to be on the light side.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   72  36  64  44 /   0   0   0   0
FSM   73  40  62  40 /   0   0   0   0
MLC   71  39  64  41 /   0   0   0   0
BVO   71  31  64  38 /   0   0   0   0
FYV   67  31  61  34 /   0   0   0   0
BYV   67  33  60  37 /   0   0   0   0
MKO   71  38  63  41 /   0   0   0   0
MIO   67  32  62  41 /   0   0   0   0
F10   71  38  64  42 /   0   0   0   0
HHW   73  42  64  41 /   0   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Dense Fog Advisory until 7 AM CDT this morning for OKZ054>070.

     Frost Advisory from 3 AM to 8 AM CDT Sunday for OKZ054>058-
     061>063-068-069.

AR...Dense Fog Advisory until 7 AM CDT this morning for ARZ001-010.

     Frost Advisory from 3 AM to 8 AM CDT Sunday for ARZ001-002-010-
     011.

&&

SHORT TERM...14
LONG TERM....18
Hazardous weather outlook, Oct 19, 9:50 PM CDT, 5 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
950 PM CDT Fri Oct 19 2018

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
950 PM CDT Fri Oct 19 2018

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

POOR VISIBILITY.
	RISK...Elevated.
	AREA...Much of east central and northeast Oklahoma and northwest
            Arkansas.
	ONSET...Ongoing.

DISCUSSION...

As skies clear out this evening, winds are relatively light and the
ground is moist from the rains, some areas of fog are expected to
develop across portions of the region tonight. Visibilities could
drop down to a quarter mile in spots. Drivers should remain alert to
rapid changes in visibility.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY THROUGH THURSDAY...No Hazards.

EXTENDED DISCUSSION...
Dry and mild weather is expected through early next week. The next
chance of rain will arrive Tuesday night into Wednesday.

weather.gov/tulsa contains additional information.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 11:32 PM CDTDense Fog AdvisoryTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more7 hr
Oct 20, 7:08 AM CDTDense Fog AdvisoryTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 12 more3 hr
Oct 20, 3:57 PM CDTFreeze WarningTSAAdair, Craig, Delaware, Nowata, Ottawa, Washington16 hr

Nearby

Frost Advisories in Oklahoma, 2018Frost Advisories in Arkansas, 2018Every frost advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.